MathSciNet Relay Station
MathSciNet bibliographic data
MR1567308 Contributed Item
Baldwin, John T.; Book Review: Classification theory and the number of non-isomorphic models. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 222–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement